# SDR QXEA2010120600847

- Difficulty date: November 30, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 8,583 hours, 9,392 cycles
- Engine: Pwc PW150A
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 8425
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 3,585 hours, 4,096 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STS DIVERTED, DUE TO THE ENROUTE WEATHER, DUE TO THE WEATHER RADAR DISPLAYS NO RETURNS BUT TESTS OK. LANDING UNEVENTFUL. R & R RADAR R/T IAW AMM 34-41-01-000-801 AND 34-41-01-400-801.  SYS OPS CHECKED GOOD.  RETURNED TO SERVICE.
